# SDR 2013FA0000503

- Difficulty date: August 23, 2013
- Submitted: September 4, 2013
- Operation: General aviation
- Aircraft: N892P
- Make and model: Beech 95-B55
- Aircraft serial: TC1947
- Engine: Cont IO470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654650
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE RAN INTERMITTENTLY ROUGH .  NR 1 CYLINDER SHOWED VERY LOW EGT AND CHT.  PERFORMED COMPRESSION TEST ON NR 1 CYLINDER.  COMPRESSION WAS LOW AND AIR WAS ESCAPING PAST EXHAUST VALVE INTO EXHAUST STACK.  R & R CYLINDER WITH REPAIRED AND INSPECTED UNIT.  REPORT SHOWED REMOVED CYLINDER TO HAVE WAVY WALLS WHICH COULD NOT BE RETURNED TO STANDARD LIMITS AND WOULD REQUIRE HONING TO P.015 OVERSIZE.  THE EXHAUST VALVE GUIDE WAS OUT OF LIMITS.  THE EXHAUST VALVE WAS BURNED AND UNSERVICEABLE.  PISTON CHECKED OK.
